The paroxitine is an SSRI and the weight gain can be a side effect. I just looked on the web for a statistic and it said about 25 percent of people experience weight gain.
As with any medication, it should never be stopped suddenly. These medications need to be tapered down slowly so that you don't experience side effects. The best thing to do is to talk to your doctor as soon as you can and tell him/her that you have stopped taking it.
From my own personal experience, I take Wellbutrin 300 mg XL for my OCD. It is not commonly prescribed for OCD but I take it because it has less side effects. I have not gained weight while on it and it does not have any effect on the sex drive. It works for me, I don't know if it will work for everybody. So when you talk to your doctor, explain why you stopped the paroxitine , how bad you are currently feeling, and ask what he/she thinks about Wellbutrin (buproprion is the generic).
Hopefully this helps you.